# SDR 20010227CW006

- Difficulty date: February 23, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N500RR
- Make and model: Amd FALCON200
- Aircraft serial: 491
- Engine: Garrtt ATF3*
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Missing
- Location: Thrust Bearing
- Part time: 3,990 hours, 3,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOTH OB SLAT REMOVALS  FOR RESKINS  WERE NOISES  INSIDE LE, S.  UPON INVESTIGATION, FOUND 3 EA BOLTS IN THE RT OB AND 1 EA IN LT OB LE,S.  DETERMINED TO BE FROM NR 1 ENG THRUST BRG SUPPT PLATE, WHICH IS SUPPOSED TO HAVE 8 EA BOLTS.  ENG MFG REQUESTED ENG TO BE REMOVED AND SENT TO MFG FOR TEARDOWN AND INVESTIGATION.  OUT OF 8 BOLTS INSTALLED, ONLY 2 EA REMAINED INTACT ON THE ENG, THEREFORE 6 EA BOLTS WERE IN THE AIRCRAFT SYSTEM TO BE LOCATED.  AT SENDING OF SDR, HAVE LOCATED 4 EA BOLTS, 2EA STILL MISSING.  THIS AREA OF ENG CAN NOT BE SEEN COMPLETELY.  VIA BOROSCOPE ONLY, CAN  5 OR 6 BOLTS BE VISUAL CKD.
